Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swollen reddish toe. Could this be due to spider bite or gout? Tried cryotherapy and crystal therapy without effect

I have a swollen, red, right great toe mainly behind the nail, toward the foot at approx the distal inter phalangeal joint. Does not feel like gout . Thinking possible spider bite . Been almost 1 week now. Only painful on the top of the toe. So far tried antibiotic creme, epsom salts, cryotherapy , and contrast therapy. Any other suggestions?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got infection and pus formation in nail bed giving rise to this problem.
You require one course of oral antibiotic and anti-inflammatory medicines.
Local application of antibiotic cream wont work in your case.
consult your doctor and go for proper dressing.
Ok and bye.
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor